Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-25-2009, 12:18 PM
BarbaraAnn38 BarbaraAnn38 is offline
Junior Member
 
Join Date: Sep 2009
Posts: 2
Thumbs down Avalox is AWFUL !!

Hello,I had to register to this site because as of yesterday,had I not read these posts,I may have ended up in the emergency room!
Here is my experience....I have a sinus infection,was given this drug on Wed early evening,I took it at 5:30 that night. Felt okay...went to bed,slept allright with the exception of sweating. Thursday morning I wake,and decide to take the other dose (Granted I know,not the smartest thing to do,conisidering it was only roughly 14 hours later,but..alas I did it anyway) So,there I am,sitting on the couch,its my husband and I day off together,kid at school,so we had plans for breakfast.
I started feeling,,lets say "off.I decided to skip the going out to breakfast,and he made me an English Muffin...I could not even HOLD the muffin in my right hand,it felt numb,and as if I had no motor control.
Naturally this freaked me out...I felt sick,so I went to go to te bathroom,my mind was alllll over the place,and I began the most intense panic attack of my LIFE !!! Yes,I have had them but honestly I havent had them in 8 years since my Dad died,and no,I am not on any medication for it.Anyway.to make one of the longest most scary days of my life shorter,I began to have horrible thoughts,I was talking to myself,testing my every move "who are you?whats your name" And the scariest thing...I continued on with my day,took a nap,then felt ok,and went for our son at school.I was sitting in my car,beginning to panic again,and ask myself " Do you remember what your son looks like? what if you dont recognize him?" I serioulsy felt like I needed to have myself committed immediately !!!!
I got home,called the dr,she obviously told me to stop it immediately. I was drinking a ton of water all day to try and flush it out. By about...........6pm I was feeling a lot better. Pharmacist said once the concentration begins to weaken,the side effects lessen. So,its Friday right now,and I havent taken it since 8am yesterday. I feel MUCH better,no crazy thoughts,but my nervous system still a bit jumpy,my hand still feels a bit weird...
I cannot believe they can still keep this on the market !!! Its one thing to get diarhhea or other side effects from medication,but for your MIND to be effected by an antibiotic is absurd !!!! It was one of the most frightening experiences Ive everrrrrrrrrrr had !!
Thanks to all of you who posted and gave me some peace in the midst of my panic attack yesterday.I was able to settle myself a bit by knowing it wasnt IN MY HEAD !! I wish everyone who has had any trouble with this antibiotic the best,and hope in the future more is done to warn people of the possible side effects ! It should be in BOLD letters on the pamphlet that is inside the box of this medicine !!!!
Good luck,and thanks again!
Feel free to email if you wish
Barb13ann@aol.com
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.